# SDR CA120723012

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 21,033 hours, 10,714 cycles
- Engine: Ge CF348C5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Failed
- Location: Cockpit Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING INITIAL CLIMBOUT FLIGHT CREW NOTICED AN ELECTRICAL BURNING ODOR AND ELECTED TO RETURN AND LAND.  THE ACFT LANDED WITH NO FURTHER INCIDENT. MAINTENANCE FOUND THE COCKPIT ENTRANCE LIGHT BALLAST, PS91, AT FAULT.  THE BALLAST WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.
